# SDR 01FDEA00804

- Difficulty date: September 4, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEAD EDGE RIB CRACKED FOR ACTUATOR ROD END CUTOUTS FOR NR 2 SLAT WS 640, WBL 540. REMOVED AND REPLACED RIBS PER SRM 57-30-4.
